| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens device evaluation- lens was returned in liquid, in lens vial.Visual inspection found a tear that runs from haptic to optic.(b)(4).
Event or Problem Description
The reporter stated that before loading a cc4204a collamer single piece lens, +21.0 diopter, the doctor noticed the lens was damaged.There was no patient contact and another lens same model was implanted.The reporter stated that the cause of the event was unknown.